# SDR UPS97423604

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Defective
- Location: Cargo Comp
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DET CARGO FIRE LIGHT AND BELL ON INTERMITTENTLY.  CLEANED CONTACTS ON A-8 LWR SMOKE DETECTOR CARD, RELAMPED NR 5 SMOKE DETECTOR SYS, OPS OK PER MM 26-00-00.
